MathSciNet Relay Station
MathSciNet bibliographic data
MR2299047 (2008a:33019) 33D15 (11P83)
Andrews, George E.; Warnaar, S. Ole The Bailey transform and false theta functions. Ramanujan J. 14 (2007), no. 1, 173–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement